# SDR DALA2016121409843

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SERVICE DOOR CRACKED ON LOWER DOOR HINGE SUPPORT ANGLE. REPLACED LOWER RT SERVICE DOOR HINGE SUPPORT ANGLE IAW SRM 51-41-02.
